Forthcoming articles

Volume 23 - Issue 3 - December 2021

1.  

Non-Algebraic limit cycles in Holling type III Zooplankton-Phytoplankton Models

Homero Díaz-Marín and Osvaldo Osuna

Received: 08 January 2021 / Accepted: 07 July 2021

2.

Basic asymptotic estimates for powers of Wallis’ ratios

Vito Lampret

Received: 16 January 2021 / Accepted: 09 July 2021

3.

The structure of extended function groups                     

Rubén A. Hidalgo

Received: 24 March 2021 / Accepted: 20 July 2021

4.  

Entropy solutions for nonlinear parabolic problems with homogeneous Neumann boundary

condition involving variable exponents                     

Urbain Traore

Received: 19 December 2020 / Accepted: 12 August 2021

 

5.

Independent partial domination                     

Philo Nithya and Joseph Varghese Kureethara

Received: 10 November 2020 / Accepted: 13 September 2021

6.  

Foundations of generalized Prabhakar-Hilfer fractional calculus with applications                     

George A. Anastassiou

Received: 08 April 2021 / Accepted: 13 September 2021

7.  

Existence and uniqueness of solutions to discrete, third-order three-point boundary value

problems                     

Saleh S. Almuthaybiri, Jagan Mohan Jonnalagadda and Christopher C. Tisdell

Received: 09 January 2021 / Accepted: 14 September 2021